# SDR UIEA2016010100002

- Difficulty date: January 1, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N854GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37566
- Aircraft time: 10,565 hours, 1,894 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Access Door
- Part number: 65B1055457
- Condition: Missing
- Location: Ac System
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

LEFT SIDE AIR CONDITIONING ACCESS DOOR, DOOR MISSING.  R & R DOOR 191NL IAW MM 52-48-01.
